MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION CMS W/ CANCELLOUS NOZZLE & TIBIAL PRESS. TIP; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION CMS W/ CANCELLOUS NOZZLE & TIBIAL PRESS. TIP; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0606583000
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was not available for evaluation.1 device was labeled for single-use.1 device was not reprocessed or reused.Device discarded.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device was reportedly difficult to open or remove the packaging material.1 event had no patient involvement; no patient impact.

Brand Name
REVOLUTION CMS W/ CANCELLOUS NOZZLE & TIBIAL PRESS. TIP
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*  00615
MDR Report Key11218409
Report Number0001811755-2021-00328
Device Sequence Number19640673
Product Code JDZ
UDI-Device Identifier34546540447907
UDI-Public34546540447907
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0606583000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1